Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44378
Title: The EMM and the spectral analysis of a non self-adjoint Hamiltonian on an infinite dimensional Hilbert space
Authors: Bebiano, Natália 
da Providência, João 
Keywords: Bosons; Eigenvalues and eigenfunctions; Equations of motion; Hilbert spaces; Spectrum analysis; Vector spaces
Issue Date: 2016
Publisher: Springer Science and Business Media, LLC
Serial title, monograph or event: Springer Proceedings in Physics
Volume: 184
URI: http://hdl.handle.net/10316/44378
ISSN: 09308989
DOI: 10.1007/978-3-319-31356-6_10
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
PHHQP-bebiano.pdf119.74 kBAdobe PDFView/Open
Show full item record

Page view(s)

47
checked on Jan 15, 2020

Download(s)

58
checked on Jan 15, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.